Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Genital Anesthesia (numb dick)

Posted by Lifestyles on July 19, 2011, at 0:05:08

In reply to Re: Genital Anesthesia (numb dick), posted by joe schmoe on July 15, 2011, at 22:22:30

I don't believe that testosterone is the problem. I did feel a difference in testosterone when I first got off of the medication, but I believe that the testosterone has returned somewhat. I think that the amount of semen being produced is the problem. My testicles aren't producing much cause I have no libido and they get all cold and numb and such. I hope this is some sort of withdraw symptom that will go away with time. It has been very troublesome for me to say the least. I sometimes wonder if I should go back on the medication to see if things go back to normal.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lifestyles thread:629306
URL: http://www.dr-bob.org/babble/20110714/msgs/991381.html